# SDR REXA2021050500192

- Difficulty date: March 13, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670341515
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FS 280 L/H LOWER WEB FOUND STIFFENER ANGLE AT LBL 17.46 TO BE DAMAGED. - REMOVED,LOCATED, AND DRILLED AND INSTALLED NEW SERVICEABLE STIFFENER ANGLE AT LBL 17.46 P/N:CC670-34151-5 IAW CRJ 700 SRM 51-40-11-001-001-A01 AND SRM 51-42-06-001-001-A01. WVAC EMP STAMP #712 MTC
